# SDR UALA2012100405628

- Difficulty date: October 3, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 85,538 hours, 13,657 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440401
- Part serial: 227
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL DISPLAYED ON HSI.  WXR FAIL ANT DISPLAYED ON HSI IN WXR TEST POS.  REMOVED AND REPLACED WX ANT DRIVE ASSY, OPS CHECK GOOD.
